Simply connected projective manifolds in characteristic p>0 have no nontrivial stratified bundles
By H. Esnault, V. Mehta. 2009
49 citations recorded by the source corpus.
We show that simply connected projective manifolds in characteristic p>0 have no nontrivial stratified bundles. This gives a positive answer to a conjecture by D. Gieseker (Ann. Sc. Norm. Super. Pisa, 4 Sér. 2(1):1–31, 1975). The proof uses Hrushovski’s theorem on periodic points.
Subfields: Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/14a5601567f11d73679630598293a67df353129b